# SDR REXA2019050500627

- Difficulty date: May 5, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER  27 IN STA. FS= 280 TO FS= 295 ALSO 25L BTW FS=295 TO FS=310 AT MAIN AVIONICS COMPARTMENT. (E/E)(TCI:53-20-305). CORROSION LEVEL 2. STRINGER 27 IN STA. FS= 280 TO FS= 295 AND 25L FS=280 TO FS=333 WERE REPLACED PER SRM 51-42-06-001-001-A01. P/NS SH670-31642-1 AND SH670-31212-1.
